# SDR COMA0260406

- Difficulty date: July 5, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 20,384 hours, 19,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 601360012330
- Condition: Cracked
- Location: F.S. 640
- Part time: 20,384 hours, 19,790 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FRAME AND AFT DOUBLER ARE CRACKED AT RIGHT HAND SIDE F.S. 640 BETWEEN W.L. 111 AND 119.REMOVED CRACKED SECTION OF FRAME AND AFT DOUBLER. INSTALLED NEW SECTION OF FRAME AND NEW AFT DOUBLER I/A/W CANADAIR REO 601R-53-61-487.
